Dikranjan, Dikran; Pelant, Jan
Categories of topological spaces with sufficiently many sequentially closed spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 38 (1997) no. 4 , p. 277-300
Zbl 0891.18004 | MR 1487962
URL stable : http://www.numdam.org/item?id=CTGDC_1997__38_4_277_0

Bibliographie

[AHS] J. Adámek, H. Herrlich and G.E. Strecker, Abstract and concrete categories, Pure and Applied Mathematics, John Wiley and Sons, Inc., New York, 1990. MR 1051419 | Zbl 0695.18001

[AU] P. Alexandroff and P. Urysohn, Mémoirs sur les espaces topologiques compacts, Verh. Akad. Wesentlich. Amsterdam 14 (1929) 1-96. JFM 55.0960.02

[AF] A.V. Arhangel'Skii and S. Franklin, Ordinal invariants for topological spaces, Mich. Math. J., 15 (1968) 313-320. MR 240767 | Zbl 0167.51102

[Ba] B. Banaschewski, On the Weierstrass-Stone approximation theorem, Fund. Math. 64 (1957) 249-252. MR 92931 | Zbl 0081.32801

[B] S. Baron, Note on epi in To, Canad. Math. Bull., 11 (1968) 503-504. MR 235003 | Zbl 0167.20702

[BPS] M. Berri, J. Porter and R.M. Stephenson, Jr. A survey of minimal topological spaces, in: General Topology and its Relation to Modern Analysis and Algebra, Proc. Kanpur Top. Conf. (Acad. Press, New York, 1970) 93-114. MR 278254 | Zbl 0235.54018

[BD] D. Burke and Van Douwen, On countably compact extensions of normal locally compact M-spaces, Set-theoretic topology, (G. M. Reed, ed.), Academic Press, New York, 1977, 81-89. MR 440506 | Zbl 0436.54023

[D1] D. Dikranjan, Categories with unbounded epimorphic order, in Proc. Conf. L. Chakalov 1886-1986, Sofia, January 1986, 57-65.

[D2] -, Semiregular Closure Operators and Epimorphisms in Topological Categories, Suppl. Rend. Circ. Mat. Palermo, Serie Ii, 29 (1992) 105-160. MR 1197168 | Zbl 0782.54009

[DG1] -, -, Closure operators I, Topology Appl., 27 (1987) 129-143. MR 911687 | Zbl 0634.54008

[DG2] -, -, S(n)-θ-closed spaces, Topology and Appl., 28 (1988) 59-74. Zbl 0658.54015

[DG3] -, -, Compactness; minimality and closedness with respect to a closure operator, Proceedings of the International Conference on Categorical Topology, Prague, 1988 (World Scientific, Singapore 1989) 284-296. MR 1047908

[DGT] -, -, and W. Tholen, Closure operators II, Proceedings of the International Conference on Categorical Topology, Prague, 1988 (World Scientific, Singapore 1989) 297-335. MR 1047909

[DGo] D. Dikranjan and I. Gotchev, Sequentially closed and absolutely closed spaces, Boll. U. M. I., (7) 1-B (1987) 849-860. MR 916297 | Zbl 0654.54016

[DT] D. Dikranjan and W. Tholen, Categorical structure of closure operators with applications in Topology; Algebra and Discrete Mathematics, Mathematics and its Applications, vol. 346, Kluwer Academic Publishers, Dordrecht- Boston-London 1995. MR 1368854 | Zbl 0853.18002

[DTo] D. Dikranjan and A. Tonolo, On a characterization of linear compactness, Rivista di Matematica Pura ed Applicata, 17 (1995) 95-106. MR 1413023 | Zbl 1006.18007

[DU] D. Dikranjan and V. Uspenskij, Categorically compact topological groups. Journal of Pure and Appl. Algebra, to appear. Zbl 0887.22001

[GH] E. Giuli and M. Husek, A diagonal theorem for epireflective subcategories of Top and cowellpoweredness, Ann. Mat. Pura ed Appl. 145 (1986), 337-346. MR 886716 | Zbl 0617.54006

[Go1] I. Gotchev, Sequentially P-closed spaces, Rend. Ist. Mat. Univ. Trieste, XX, n. 1 (1988) 1-17. MR 1013094 | Zbl 0689.54013

[Go2] -, Topological spaces with no compactly determined extensions, Math. and Education in Mathematics, Proc. 17 Spring Conf. U. B. M., April 6-9, 1988, 151-155.

[Hof] R.-E. Hoffmann, On weak Hausdorff spaces, Arch. Math. 32 (1979) 487-505. MR 547371 | Zbl 0463.54016

[H] H. Hong, Limit operators and reflective subcategories, Topo 72, II Pitsburg International Conference, Lect. Notes in Math. 378 (Springer-Verlag, Berlin, 1973) 219-227. MR 365456 | Zbl 0293.54012

[Mo] K. Morita, Countably-compactifiable spaces, Sci. Rep. Tokyo, Daigaku, Sec. A, 12 (1972) 7-15. MR 370507 | Zbl 0277.54024

[N] T. Nogura, Countably compact extensions of topological spaces, Topol. Appl. 15 (1983) 65-69. MR 676967 | Zbl 0496.54021

[PV] J. Porter and C. Votaw, S(α) spaces and regular Hausdorff extensions, Pacific J. Math., 45 (1973) 327-345. Zbl 0262.54020

[S] S. Salbany, Reflective subcategories and closure operators, Lect. Notes in Math., 540 (Springer-Verlag, Berlin-Heidelberg -New York 1976) 548-565. MR 451186 | Zbl 0335.54003

[V1] H. Velichko, H-closed topological spaces, Mat. Sb.(N.S.), 70 (112) (1966) 98-112; Amer. Math. Soc. Transl. 78, Ser. 2 (1969) 103-118. MR 198418 | Zbl 0183.27302

[V2] G. Viglino, To-spaces, Notices Amer. Math. Soc. 6 (1969) 846.